# SDR CALA2010032200094

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 42,843 hours, 22,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 6517688U17S
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR L-ANGLE HAS CORROSION STA 312 TO 344.  INSTALLED NEW L-ANGLE ON L-1 REF SRM 51-40-02.
